MathSciNet Relay Station
MathSciNet bibliographic data
MR1443886 58G25
Oden, Kevin; Sung, Chiung-Jue; Wang, Jiaping Spectral gap estimates on compact manifolds. Trans. Amer. Math. Soc. 351 (1999), no. 9, 3533–3548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement